Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

I seem to be having problems with my Dissolving stitches.

Hi, i seem to be having problems with my Dissolving stitches. They are located on the underside of the tip of my penis. They havnt dissolved yet, and i was wondering why?! It has been 1 month almost now. Also the end of the stiches, they are almost shaped like a four leaf clover, or a butterfly.
Asked On : Fri, 27 Feb 2009
Answers:  1 Views:  1196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
Depends on what type of material was used to put your stitches. Did your doc tell u that u could expect them to go by 1 month? Some stitches may take more than a month to get absorbed.
Answered: Mon, 24 Aug 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor